Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have been masturbating from long. Have painless pimple on penis. What to do?

DOCTOR OF THE MONTH - Mar 2016
Mar 2016
User rating for this question
Excellent
Answered by

OBGYN
Practicing since : 2011
Answered : 4046 Questions
Question
I am 26 year old. i have been masturbating since year 13 year. before 6 year on my penis head pimples are appeared. it don't pain me. please suggest me what do
Posted Wed, 23 Oct 2013 in Pregnancy
 
 
Answered by Dr. S Patra 1 hour later
Brief Answer:
FOLLOW THE ADVICE.

Detailed Answer:
Hello,

Thanks for writing to us.

From your given history, I can assume that you have pimples over penis head for last 6 year and they are painless. The following things could be in your case:

1) If you are still virgin or don't involve in sexual intercourse, then possibility of STD is ruled out. Otherwise, you may need to undergo complete STD panel to exclude possible cause. Chronic infection has to be ruled out.

2) Long time masturbation with circumcised penis may cause chronic changes of the glans tissue from chronic friction.

3) Not maintaining proper hygiene, smegma, pressure over glans penis during masturbation, using chemical subs are the additional cause.

Follow this guideline to get effective result:

1) First, you should consult with your doctor for overall clinical examination and undergo relevant investigations if required. These are necessary to confirm the diagnosis.

2) Stop masturbation for few weeks and divert your mind to other things which you like mostly - reading, listening music, watching movie, net surfing etc. See the result what changes occur during this time.

3) Maintain genital hygiene properly and wash smegma (white cheesy material) properly. Use water based lubricant like KY gel for proper nourishing the penis head and you should avoid any type of friction on that part.

4) Take balanced diet with anti-oxidant supplement like (vitamin-E, Zinc, Selenium, Lycopene etc). Drink more water for better systemic circulation.

5) Supportive medication or cream (emollient) may be required which depends on clinical confirmation. Kindly, procure a complete prescription from your doctor.

Hope, above information is quite helpful to you. Let me know, if you need any clarification.

Wish your good health.

Regards,
Dr Soumen
Above answer was peer-reviewed by
 
Follow-up: Have been masturbating from long. Have painless pimple on penis. What to do? 10 hours later
could you please suggest me any doctor in Bangalore. one more thing is my hands shake automatically (tremor) is it because of masturbating or what.
 
 
Answered by Dr. S Patra 4 hours later
Brief Answer:
TREMOR IS NOT RELATED TO MASTURBATION.

Detailed Answer:
Hello,

Thanks for follow up query.

There are reviews written by users about doctors in our listing, those can guide you for a better doctor. You can search for a doctor in your area at WWW.WWWW.WW
Shaking hand or tremor is not related to your masturbation habit. If you have habit of alcohol consumption or smoking, then it could be the cause. Other neurological causes are to be ruled out after consultation with your doctor.

Hope, it helps for you. If you don't have any other query, you can close the discussion.

All the best. Good luck.

Regards,
Dr Soumen
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor